# SDR QXEA200301137

- Difficulty date: September 16, 2003
- Submitted: September 18, 2003
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 13,821 hours, 19,825 cycles
- Engine: Pwa PW123D
- Engine time: 9,003 hours, 12,715 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 310848802
- Condition: Malfunctioned
- Location: Zone 400
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2208 BLEED SMOKE IN CABIN. REMOVED AND REPLACED NO.2 ENGINE P2.5/P3 SWITCHING VALVE. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
